MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.16438

Медицинская библиотека · Cureus · 2021

Hiccups as a Rare Presentation of Thyrotoxicosis Triaged by an Epidural Steroid Injection.

Al-Radideh Omar, Farouji Iyad, DaCosta Theodore, Abed Hossam, Baranestky Nicholas

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thyrotoxicosis manifests when excess levels of thyroid hormone act on different tissues throughout the body. Excess hormone levels can be related to endogenous production or exogenous ingestion and can present differently in patients. It has been theorized that high levels of thyroxine can irritate the neuroanatomical hiccup center leading to persistent hiccups. Although extremely rare, physicians should be aware of this entity to allow for proper diagnosis and management. Here, we discuss a rare case of thyrotoxicosis after an epidural steroid injection presenting with intractable hiccups.

Для цитирования: Al-Radideh Omar, Farouji Iyad, DaCosta Theodore, Abed Hossam, Baranestky Nicholas. Hiccups as a Rare Presentation of Thyrotoxicosis Triaged by an Epidural Steroid Injection.. Cureus. 2021. DOI: 10.7759/cureus.16438.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.